# SDR AALA202203103285

- Difficulty date: February 25, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737*
- Aircraft serial: 33210
- Aircraft time: 36,337 hours, 14,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT CREASE ANGLE AT THE R2 DOOR, MULTIPLE AREAS OF CORROSION ON THE SURFACE AND AROUND FASTENER HOLES. LOCATION: STA 893 TO 1006 RIGHT BUTT LINE 44. INSTALLED CREASE ANGLE ALL FASTENERS PER AARD 51-00-05-01 AND SRM 51-40-01.
